Fractional Laplacian in conformal geometry

Sun Yung Alice Chang, María del Mar González

Research output: Contribution to journalArticlepeer-review

190 Scopus citations

Abstract

In this note, we study the connection between the fractional Laplacian operator that appeared in the recent work of Caffarelli and Silvestre and a class of conformally covariant operators in conformal geometry.

Original languageEnglish (US)
Pages (from-to)1410-1432
Number of pages23
JournalAdvances in Mathematics
Volume226
Issue number2
DOIs
StatePublished - Jan 30 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Asymptotically hyperbolic manifolds
  • Conformal geometry
  • Conformally covariant operators
  • Dirichlet-to-Neumann operators
  • Fractional Laplacian

Fingerprint Dive into the research topics of 'Fractional Laplacian in conformal geometry'. Together they form a unique fingerprint.

Cite this